# SDR 2011FA0000705

- Difficulty date: October 27, 2011
- Submitted: October 27, 2011
- Operation: General aviation
- Aircraft: N600YT
- Make and model: Amtr HP14TBRYAN
- Aircraft serial: 1461
- Aircraft time: 300 hours
- System (JASC): 3251 · Steering Unit
- Part: Steering Sys
- Condition: Disconnected
- Location: Zone 100
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID SHIP STEERING WHEEL LINK BROKE CAUSING AIRCRAFT TO VEER LT ON LANDING.
